SciELO - Scientific Electronic Library Online

 
vol.30 número3Nonlinear Bessel potentials and generalizations of the Kato ClassOn certain isotopic maps of central loops índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.30 no.3 Antofagasta dic. 2011

http://dx.doi.org/10.4067/S0716-09172011000300002 

Proyecciones Journal of Mathematics Vol. 30, No 3, pp. 295-302, December 2011. Universidad Católica del Norte Antofagasta - Chile

 

A Note on Büchi's Problem for p-adic numbers

 

Marianela Castillo

Universidad de Concepción, Chile

 


ABSTRACT

We prove that for any prime p and any integer k > 2, there exist in the ring Zp of p-adic integers arbitrarily long sequences whose sequence of k-th powers 1) has its k-th difference sequence equal to the constant sequence (k!); and 2) is not a sequence of consecutive k-th powers. This shows that the analogue of Buchi's problem for higher powers has a negative answer over Zp. This result for k = 2 was recently obtained by J. Browkin.

AMS Classification : 11D72, 11D88.

 


Texto completo sólo en formato PDF

 

 REFERENCES

[1] J. Browkin, Buchi sequences in local fields and local rings, Bull. Polish Acad. Sci. Math. 58, 109-115 (2010).

[2] H. Hasse, Number Theory, Springer (1980).

[3] N. Koblitz, P-adic Numbers, p-adic Analysis, and Zeta-Functions, Springer Graduate Texts in Mathematics, (1996).

[4] J. Neukirch, Class field theory, Springer Verlag, Grundlehren der mathematischen Wissenschaften 280, A Series of Comprehensive Studies in Mathematics, (1986).

[5] H. Pasten, T. Pheidas and X. Vidaux, A survey on Buchi's problem: new presentations and open problems, Zapiski Nauchn. Sem. POMI 377, pp. 111-140, (2010).

[6] T. Pheidas and X. Vidaux, Extensions of Buchi's problem: Questions of decidability for addition and n-th powers, Fundamenta Mathematicae 185, pp. 171-194, (2005).

Marianela Castillo

Universidad de Concepcion

Casilla 160-C

Concepcion

e-mail : mcastillo@udec.cl

Received : March 2011. Accepted : September 2011

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons